Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("37C25")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1652

  • Page / 67
Export

Selection :

  • and

Periodic points of a linear transformationLI, Hua-Chieh.Linear algebra and its applications. 2012, Vol 437, Num 10, pp 2489-2497, issn 0024-3795, 9 p.Article

Symplectic Rigidity, Symplectic Fixed Points, and Global Perturbations of Hamiltonian SystemsDRAGNEV, Dragomir L.Communications on pure and applied mathematics. 2008, Vol 61, Num 3, pp 346-370, issn 0010-3640, 25 p.Article

Inverse Scattering at Fixed Energy on Surfaces with Euclidean EndsGUILLARMOU, Colin; SALO, Mikko; TZOU, Leo et al.Communications in mathematical physics. 2011, Vol 303, Num 3, pp 761-784, issn 0010-3616, 24 p.Article

Results on Normal Forms for FPU ChainsHENRICI, Andreas; KAPPELER, Thomas.Communications in mathematical physics. 2008, Vol 278, Num 1, pp 145-177, issn 0010-3616, 33 p.Article

On fixed point generalizations of Suzuki's methodALEOMRANINEJAD, S. M. A; REZAPOUR, Sh; SHAHZAD, N et al.Applied mathematics letters. 2011, Vol 24, Num 7, pp 1037-1040, issn 0893-9659, 4 p.Article

A class of expansive-type Krasnosel'skii fixed point theoremsTIAN XIANG; RONG YUAN.Nonlinear analysis. 2009, Vol 71, Num 7-8, pp 3229-3239, issn 0362-546X, 11 p.Article

A cohomological index of Fuller type for set-valued dynamical systemsKRYSZEWSKI, Wojciech; SKIBA, Robert.Nonlinear analysis. 2012, Vol 75, Num 2, pp 684-716, issn 0362-546X, 33 p.Article

An implementable augmented Lagrange method for solving fixed point problems with coupled constraintsLI WANG; FENG SHAN; LIWEI ZHANG et al.Nonlinear analysis. 2011, Vol 74, Num 5, pp 1761-1768, issn 0362-546X, 8 p.Article

Fixed point theory for cyclic weak φ-contractionKARAPINAR, Erdal.Applied mathematics letters. 2011, Vol 24, Num 6, pp 822-825, issn 0893-9659, 4 p.Article

On asymptotic pointwise nonexpansive mappings in modular function spacesKHAMSI, M. A; KOZLOWSKI, W. M.Journal of mathematical analysis and applications. 2011, Vol 380, Num 2, pp 697-708, issn 0022-247X, 12 p.Article

Direct sums of renormings of ℓ1 and the fixed point propertyDOWLING, P. N; LIN, Pei-Kee; TURETT, B et al.Nonlinear analysis. 2010, Vol 73, Num 3, pp 591-599, issn 0362-546X, 9 p.Article

PORTRAIT OF THE FOUR REGULAR SUPER-EXPONENTIALS TO BASE SQRT(2)KOUZNETSOV, Dmitrii; TRAPPMANN, Henryk.Mathematics of computation. 2010, Vol 79, Num 271, pp 1727-1756, issn 0025-5718, 30 p.Article

FREE LINES FOR HOMEOMORPHISMS OF THE OPEN ANNULUSGUILLOU, Lucien.Transactions of the American Mathematical Society. 2008, Vol 360, Num 4, pp 2191-2204, issn 0002-9947, 14 p.Article

Coproducts of ideal monadsGHANI, Neil; UUSTALU, Tarmo.Informatique théorique et applications (Imprimé). 2004, Vol 38, Num 4, pp 321-342, issn 0988-3754, 22 p.Article

Surjectivity and fixed points of relaxed dissipative multifunctions. Differential inclusions approachDONCHEV, Tzanko.Journal of mathematical analysis and applications. 2004, Vol 299, Num 2, pp 525-533, issn 0022-247X, 9 p.Article

Fixed points and stability of a nonconvolution equationBURTON, T. A.Proceedings of the American Mathematical Society. 2004, Vol 132, Num 12, pp 3679-3687, issn 0002-9939, 9 p.Article

FLOWS OF FLOWABLE REEB HOMEOMORPHISMSMATSUMOTO, Shigenori.Annales de l'Institut Fourier. 2012, Vol 62, Num 3, pp 887-897, issn 0373-0956, 11 p.Article

Essential extension type maps for general classes of mapsO'REGAN, Donal.Applied mathematics and computation. 2010, Vol 216, Num 11, pp 3391-3395, issn 0096-3003, 5 p.Article

The Smith-Toda complex V((p + 1)/2) does not existNAVE, Lee S.Annals of mathematics. 2010, Vol 171, Num 1, pp 491-509, issn 0003-486X, 19 p.Article

A complete renormalization group trajectory between two fixed pointsABDESSELAM, Abdelmalek.Communications in mathematical physics. 2007, Vol 276, Num 3, pp 727-772, issn 0010-3616, 46 p.Article

Generalized Caristi's fixed point theorems by Bae and othersSUZUKI, Tomonari.Journal of mathematical analysis and applications. 2005, Vol 302, Num 2, pp 502-508, issn 0022-247X, 7 p.Article

Rational irreducible plane continua without the fixed-point propertyHAGOPIAN, Charles L; MANKA, Roman.Proceedings of the American Mathematical Society. 2005, Vol 133, Num 2, pp 617-625, issn 0002-9939, 9 p.Article

FIXED POINTS IN INDECOMPOSABLE k-JUNCTIONED TREE-LIKE CONTINUAHAGOPIAN, Charles L.Proceedings of the American Mathematical Society. 2010, Vol 138, Num 4, pp 1511-1515, issn 0002-9939, 5 p.Article

Renorming of ℓ1 and the fixed point propertyLIN, Pei-Kee.Journal of mathematical analysis and applications. 2010, Vol 362, Num 2, pp 534-541, issn 0022-247X, 8 p.Article

The parameter planes of λzm exp(z) for m > 2FAGELLA, Nuria; GARIJO, Antonio.Communications in mathematical physics. 2007, Vol 273, Num 3, pp 755-783, issn 0010-3616, 29 p.Article

  • Page / 67